# SDR SWAA990947

- Difficulty date: June 1, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N308SA
- Make and model: Boeing 737-3Y0
- Aircraft serial: 23498
- System (JASC): 5754 · Leading Edge Devices
- Part: Chord
- Part number: BAC1506
- Condition: Cracked
- Location: Nr 5 Le Slat
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED TRANSITION CHECK, FOUND NR 5 LE SLAT T-CHORD CRACKED ARROUND ACTUATOR CUTOUT.  REPAIRED CHORD PER SRM.
